# SDR SCNA97281

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Engine: Pwa JT8D17R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

THE NUMBER 2 ENGINE COMPRESSOR STALLED AT FL 350.  STALLS CONTINUED DURING DESCENT THEREFORE ENGINE WAS SHUTDOWN.  REMOVED AND REPLACED NUMBER 2 ENGINE DUE TO STAGE 6 COMPRESSOR BLADE LIBERATION.
